MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE BURETTE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE BURETTE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10015012
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris pump module smartsite burette infusion set had air in line the following information was received by the initial reporter with the following: it was reported by customer that the burretrol has fluid in the chamber but the tubing from the burretrol to the pump keeps getting large amounts of air in the line.This has happened more than once.
 
Event or Problem Description
Material #10015012 lot #unknown.It was reported by customer that the burretrol has fluid in the chamber but the tubing from the burretrol to the pump keeps getting large amounts of air in the line.This has happened more than once.Rcc received a complaint via email.The burretrol has fluid in the chamber but the tubing from the burretrol to the pump keeps getting large amounts of air in the line.This has happened more than once.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of air bubbles / air in line could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 10015012 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.

Brand Name
BD ALARIS PUMP MODULE SMARTSITE BURETTE INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21297578
Report Number9616066-2025-00128
Device Sequence Number7586067
Product Code FPA
UDI-Device Identifier10885403233951
UDI-Public(01)10885403233951
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10015012
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown